# SDR AALA202112132619

- Difficulty date: December 11, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N979NN
- Make and model: Boeing 737*
- Aircraft serial: 31228
- Aircraft time: 18,309 hours, 7,487 cycles
- System (JASC): 2540 · Lavatories
- Part: Handle
- Condition: Loose
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FWD LAVATORY HANDLE CAME APART. SECURED FWD LAVATORY DOOR HANDLE IAW CMM 25-48-48, OPS CHECK GOOD.
